default search action
"Assigning closed-loop invariant polynomials over polytopes for linear ..."
Leopoldo Jetto, Sauro Longhi (1999)
- Leopoldo Jetto, Sauro Longhi:
Assigning closed-loop invariant polynomials over polytopes for linear periodic systems. Autom. 35(1): 49-58 (1999)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.